# SDR FDEA201107222901

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 B4-622
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327099200200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241RJ BROKEN IN HALF FABRICATED REPLACEMENT PANEL 241RJ IAW DWG SR2 25-5 REV J  WO 52630
